# SDR DL76L981589

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: BPS73
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERWATER 2 CHECK, FOUND EMERGENCY PATH LIGHTS NEAR LT AND RT OVERWING EXITS INOP.  REPLACED LT SIDE BATTERY AND POWER SUPPLY CHECKS NORMAL.
